# SDR SWAA2023011062557

- Difficulty date: October 20, 2022
- Submitted: January 10, 2023
- Operation: Air carrier
- Aircraft: N224WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32493
- Aircraft time: 56,537 hours, 33,806 cycles
- System (JASC): 5713 · Wing, Longeron/Stringer
- Part: Stringer
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING (#1 TANK) AFT VENT STRINGER IS CRACKED AT STRINGER U-11 JUST I/B OF RIB #6 WSTA 228.25 AND EXTENDING O/B BEYOND RIB #6.   JACKED AIRCRAFT IAW AMM 07-11-01-580-815.   SHORING REQUIRES AN OK TO CONTACT AT FUSELAGE STATIONS 360; 662; & 1016. LH WING STATIONS 353 & 564.5; RH WING STATION 564.5 IAW EA 22-151-03136;[03] OK TO CONTACT AT FUSELAGE STATIONS 360; 662; & 1016. LH WING STATIONS 353 & 564.5; RH WING STATION 564.5 IAW EA 22-151-03136;[04] LOADED SHORING TO 1000LBS AT ALL CONTACT POINTS FUSELAGE STATIONS 360; 662; & 1016. LH WING STATIONS 353 & 564.5; RH WING STATION 564.5;[05] VERIFIED STEP 4
